Nonlinear eigenvalues and analytic hypoellipticity
2004 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 209, no 2, 425-443 p.Article in journal (Refereed) Published
Motivated by the problem of analytic hypoellipticity, we show that a special family of compact non-self-adjoint operators has a nonzero eigenvalue. We recover old results obtained by ordinary differential equations techniques and show how it can be applied to the higher dimensional case. This gives in particular a new class of hypoelliptic, but not analytic hypoelliptic operators.
Place, publisher, year, edition, pages
2004. Vol. 209, no 2, 425-443 p.
nilpotent groups, vector-fields, pseudodifferential-operators, nonanalytic-hypoellipticity, singular solutions, squares, sums
IdentifiersURN: urn:nbn:se:kth:diva-23283DOI: 10.1016/s0022-1236(03)00105-8ISI: 000220525300007ScopusID: 2-s2.0-1842683272OAI: oai:DiVA.org:kth-23283DiVA: diva2:341981
QC 20100525 QC 201111032010-08-102010-08-102011-11-03Bibliographically approved